# SDR DL72E951053

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283WA
- Make and model: Boeing 727247
- Aircraft serial: 21485
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D15A
- Condition: Flame Out
- Location: Nr 3
- Part time: 49,009 hours
- Stage of operation: CL
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB THROUGH FL230 NR 3 ENGINE FLAMED OUT.  OIL PRESSURE WENT TO ZERO.  DID NOT ATTEMPT RESTART.  REMOVED ENGINE ROUTED TO SHOP.  INITIAL INDICATIONS SHOW ENGINE SEIZED, UNABLE TO ROTATE.
